A fixed point application for the stability and hyperstability of multi-Jensen-quadratic mappings

  • Somaye Salimi
  • Abasalt BodaghiEmail author


In this paper, we unify the system of functional equations defining a multi-Jensen-quadratic mapping to a single equation. Using a fixed point theorem, we study the generalized Hyers–Ulam stability of such equation and thus generalizing some known results. As a result, we show that the multi-Jensen-quadratic functional equation is hyperstable.


Banach space Multi-Jensen mapping Multi-quadratic mapping Hyers–Ulam stability 

Mathematics Subject Classification

39B52 39B72 39B82 46B03 



The authors sincerely thank the anonymous reviewer for his/her careful reading, constructive comments and suggesting some related references to improve the quality of the first draft. They also would like to thank Dr. Sang Og Kim for pointing out the result in Lemma 3.1 is not correct for \(k=n\).


  1. 1.
    Aoki, T.: On the stability of the linear transformation in Banach spaces. J. Math. Soc. Jpn. 2, 64–66 (1950)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bahyrycz, A.: On stability and hyperstability of an equation characterizing multi-additive mappings. Fixed Point Theory 18(2), 445–456 (2017)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bahyrycz, A., Olko, J.: On stability and hyperstability of an equation characterizing multi-Cauchy–Jensen mappings. Results Math. 73, 55 (2018). MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bahyrycz, A., Ciepliński, K., Olko, J.: On an equation characterizing multi Cauchy-Jensen mappings and its Hyers-Ulam stability. Acta Math. Sci. Ser. B Engl. Ed. 35, 1349–1358 (2015)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bahyrycz, A., Ciepliński, K., Olko, J.: On an equation characterizing multi-additive-quadratic mappings and its Hyers-Ulam stability. Appl. Math. Comput. 265, 448–455 (2015)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Bodaghi, A., Park, C., Mewomo, O.T.: Multiquartic functional equations. Adv. Differ. Equations 2019, 312 (2019). MathSciNetCrossRefGoogle Scholar
  7. 7.
    Bodaghi, A., Shojaee, B.: On an equation characterizing multi-cubic mappings and its stability and hyperstability. Fixed Point Theory (2019). arXiv:1907.09378v2(to appear)
  8. 8.
    Brzdȩk, J.: A hyperstability result for the Cauchy equation. Bull. Aust. Math. Soc. 89, 33–40 (2014)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Brzdȩk, J.: Hyperstability of the Cauchy equation on restricted domains. Acta Math. Hung. 141, 58–67 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Brzdȩk, J.: Stability of the equation of the p-Wright affine functions. Aequat. Math. 85, 497–503 (2013)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Brzdȩk, J., Ciepliński, K.: Hyperstability and superstability. Abstr. Appl. Anal., 13 (2013) (Article ID 401756). MathSciNetzbMATHGoogle Scholar
  12. 12.
    Brzdȩk, J., Ciepliński, K.: Remarks on the Hyers-Ulam stability of some systems of functional equations. Appl. Math. Comput. 219, 4096–4105 (2012)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Brzdȩk, J., Chudziak, J., Palés, Zs.: A fixed point approach to the stability of functional equations. Nonlinear Anal. 74, 6728–6732 (2011)Google Scholar
  14. 14.
    Brzdȩk, J., Ciepliński, K.: On a fixed point theorem in \(2\)-Banach spaces and some of its applications. Acta Math. Sci. Ser. B Engl. Ed. 38, 377–390 (2018)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Ciepliński, K.: On the generalized Hyers-Ulam stability of multi-quadratic mappings. Comput. Math. Appl. 62, 3418–3426 (2011)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Ciepliński, K.: Generalized stability of multi-additive mappings. Appl. Math. Lett. 23, 1291–1294 (2010)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Ciepliński, K.: Stability of the multi-Jensen equation. J. Math. Anal. Appl. 363, 249–254 (2010)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Ciepliński, K.: On multi-Jensen functions and Jensen difference. Bull. Korean Math. Soc. 45(4), 729–737 (2008)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Hyers, D.H.: On the stability of the linear functional equation. Proc. Natl. Acad. Sci., USA 27, 222–224 (1941)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Jun, K.-W., Lee, Y.-H.: A generalization of the Hyers–Ulam–Rassias stability of Jensen’s equation. J. Math. Anal. Appl. 238(1), 305–315 (1999)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Jung, S.-M.: Hyers-Ulam-Rassias stability of Jensen’s equation and its application. Proc. Am. Math. Soc. 126(11), 3137–3143 (1998)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Kominek, Z.: On a local stability of the Jensen functional equation. Demonstr. Math. 22(2), 499–507 (1989)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Prager, W., Schwaiger, J.: Stability of the multi-Jensen equation. Bull. Korean Math. Soc. 45(1), 133–142 (2008)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Prager, W., Schwaiger, J.: Multi-affne and multi-Jensen functions and their connection with generalized polynomials. Aequ. Math. 69(1–2), 41–57 (2005)CrossRefGoogle Scholar
  25. 25.
    Rassias, J.M.: Solution of the Ulam stability problem for cubic mappings. Glasnik Mat. Serija III. 36(1), 63–72 (2001)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Rassias, T.M.: On the stability of the linear mapping in Banach Space. Proc. Am. Math. Soc. 72(2), 297–300 (1978)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Ulam, S.M.: Problems in Modern Mathematics. Science Editions, Wiley, New York (1964)Google Scholar
  28. 28.
    Zhao, X., Yang, X., Pang, C.-T.: Solution and stability of the multiquadratic functional equation. Abstr. Appl. Anal., 8 (2013) (Art. ID 415053). MathSciNetzbMATHGoogle Scholar
  29. 29.
    Xu, T.Z.: Stability of multi-Jensen mappings in non-Archimedean normed spaces. J. Math. Phys. 53, 023507 (2012). MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Qazvin BranchIslamic Azad UniversityQazvinIran
  2. 2.Department of Mathematics, Garmsar BranchIslamic Azad UniversityGarmsarIran

Personalised recommendations